Title of article :
Wronskians, generalized Wronskians and solutions to the Korteweg–de Vries equation
Author/Authors :
Maciej B aszak and Wen-Xiu Ma، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2004
Pages :
8
From page :
163
To page :
170
Abstract :
A bridge going from Wronskian solutions to generalized Wronskian solutions of the Korteweg–de Vries (KdV) equation is built. It is then shown that generalized Wronskian solutions can be viewed as Wronskian solutions. The idea is used to generate positons, negatons and their interaction solutions to the KdV equation. Moreover, general positons and negatons are constructed through the Wronskian formulation. A few new exact solutions to the KdV equation are explicitly presented as examples of Wronskian solutions.
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2004
Journal title :
Chaos, Solitons and Fractals
Record number :
900545
Link To Document :
بازگشت